Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I was diagnosed with irritable bowels syndrome a year after my daughter was borne. That was at the point where I had constant daily diarrhea and barely ate anything. I saw a GI specialist and was put on Lomotil to stop the diarrhea. It helped somewhat, but after a while I had to start taking Imodium. Stopping my birth control at the same time wasn’t good idea, since it caused me to go through months of horrible constipation.

About a week ago I saw my GI doctor again and was given Amitiza to deal with constant constipation, and during the first day I started taking this medication I’m experiencing terrible nausea and chest tightness, and I don’t really see any improvement. What should I do?

Loading...

Hello Russ,

before starting Amitiza, have you tried fiber supplements increased daily water intake, or tried aids like Miralax? My sister is suffering badly from IBS - constipation, too and she tried using Amitiza for two weeks and wasn't able to continue to take it longer.

It made her absolutely sick, with constant nausea and heartburn - that might be causing the chest pain you're experiencing. Her stomach was distended and she was in pain from cramps for that whole time. It took some convincing, but even her physician now doesn't think she should continue taking it. And we're still looking for an alternative.

Reply

Loading...